# SDR DLM90080823

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 32,157 hours, 17,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054767
- Condition: Corroded
- Location: Bs 1300-1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK RBL 22 STA 1310 OUT OF LIMITS.  REMOVED AND INSTALLED NEW SEAT TRACK IAW MD90 SRM 53-40-01.
